i had unprotected sex 5days ago, and i took i tablet of gynaecosid yesterdays morning, and i was about taking the remaining one this morning before i heard about the dangers of taking gynaecosid so i stoped and decided to seek advice from ur site. should i go on and take the remaining one or should i stop. secondly i ve taking gynaecosid up to 4 different occasions. pls what do i do?
i consumed 2 pills of gynaecosid on the 4th week of pregnancy.on the second day i started experiencing cramps with an increase in temperature nd much drowsiness.this is the fifth day ,yet there isnt any sign of menstrual flow although i still experience early pregnancy symptoms like nausea,painfull nipple nd a lot of drowsiness.what is the posibility that the health of the foetus is still intact as i have decided to keep the baby on a second thought?
please send reply to ;***@****.
Do NOT take Gynaecosid as an alternative to the morning-after pill, it's very dangerous to use in that way no matter what your friends might tell you:
"Another drug mistakenly thought to be an emergency contraceptive is Gynaecosid, which is recommended for the treatment of amenorrhea not related to pregnancy. The use of these drugs as emergency contraceptive agents is dangerous."
Go and see a family planning clinic or a doctor and ask for the morning after pill. Don't take dangerous risks with your body.
i had unprotected sex n i took 2 of the tablets at once when i realised my period wasn't coming that was exactly 3 days ago n i've not seen ma period still. actually i took an emergency contraceptive right after it happened (postinor-2) a week before i took the gynaecosid tablets and still i've not seen ma period. i get serious stomach crumps and headache but i don;t know if it is related please help me !!!
what is the work of gynaecosid. don't it work when u miss ur period or can u take it when u miss ur period or what.i take when i miss my period by this no of five day. can it work or what can i do for that. this is my first time of taking it and i take two can it work.
I took gynacosid after i tested negative to urine pt. I actually missed my period last month of april so i decided to take the drug to induce my period but am steal feeling pregnant despite i menstruated for few days with scanty blood. Can i still be pregnant??
I had unprotected sex wit ma gf about 4 weeks ago and she is expecting her period bt hasn't seen it for like a week now she wants to take misoprostol and gynaecosid but w're not 100% sure she is pregnant what do u advice
i had unprocted sex with my bf and i took one tablet of gynacocid and the other one the next day and after 5 days i had periods cause of tablets .... but need to know my last period date was 31oct and today its 5 december .... i wanted to know can i be pregnent ?? cuz on 30 october my period started and on 7th november when my period stopped i had unprocted sex and on 13th november i had periods cause of tablets but please tell me my monthly peroids still not happend so am i pregnent ?? please tell me
I had unprotected sex with my wife about 4 weeks ago and she is expecting her period 2nd january 2011 but hasn't seen it for like a week now she wants to take gynaecosid but w're not 100% sure she is pregnant what do u advice
I had unprotected sex last month nd I was meant to see my period 26th of last month but I dint see it,last night I took E Pco Forte tablet and I've been having severe stomach ache,I saw a lil drop of blood so I don't know if the abortion is done
i do sex on 10 aguest and my g.f get mances every mont on 23 24 or 26 but now she is not getting periods she test 5 times in 12 days after 23 of thz month ang get negative result on strip she also take 2 tablets of gayncosid but she can starting bleeding help me whats thz
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.